MathSciNet Relay Station
MathSciNet bibliographic data
MR1476387 (99h:22004) 22D10 (20H20 22E40)
Rapinchuk, A. On the finite-dimensional unitary representations of Kazhdan groups. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1557–1562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement